Commutator function of a scalar field in the two-dimensional model of pseudoriemannian space-time
Doklady Akademii Nauk, Tome 160 (1965) no. 5, pp. 1049-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_5_a20,
author = {\'E.Tagirov and N. A. Chernikov},
title = {Commutator function of a scalar field in the two-dimensional model of pseudoriemannian space-time},
journal = {Doklady Akademii Nauk},
pages = {1049--1052},
year = {1965},
volume = {160},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_5_a20/}
}
TY - JOUR AU - É.Tagirov AU - N. A. Chernikov TI - Commutator function of a scalar field in the two-dimensional model of pseudoriemannian space-time JO - Doklady Akademii Nauk PY - 1965 SP - 1049 EP - 1052 VL - 160 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1965_160_5_a20/ LA - ru ID - DAN_1965_160_5_a20 ER -
É.Tagirov; N. A. Chernikov. Commutator function of a scalar field in the two-dimensional model of pseudoriemannian space-time. Doklady Akademii Nauk, Tome 160 (1965) no. 5, pp. 1049-1052. http://geodesic.mathdoc.fr/item/DAN_1965_160_5_a20/